A Caltech Library Service

Optimal robust bilateral trade: Risk neutrality

Čopič, Jernej and Ponsatí, Clara (2016) Optimal robust bilateral trade: Risk neutrality. Journal of Economic Theory, 163 . pp. 276-287. ISSN 0022-0531.

Full text is not posted in this repository. Consult Related URLs below.

Use this Persistent URL to link to this item:


A risk neutral seller and buyer with private information bargain over an indivisible item. We prove that optimal robust bilateral trade mechanisms are payoff equivalent to non-wasteful randomized posted prices.

Item Type:Article
Related URLs:
URLURL TypeDescription
Additional Information:© 2015 Elsevier. Received 11 February 2008, Accepted 28 November 2015, Available online 29 December 2015. This paper was formerly a part of our paper titled “Ex-Post Constrained-Efficient Bilateral Trade with Risk-Averse Traders” (Copic and Ponsatí, 2008a), the part presented here addresses the case of risk neutrality. We are grateful to Chris Helwig, three anonymous referees and to Emily and Melinda Wang for their typesetting assistance. Čopič is grateful to the Economics Faculty at the University of Ljubljana for their hospitality during Winter 2015.
Subject Keywords:Bilateral trade; Incomplete information; Mechanism design; Robustness; Efficiency
Classification Code:JEL classification C78; D40; D82
Record Number:CaltechAUTHORS:20160602-145803089
Persistent URL:
Official Citation:Jernej Čopič, Clara Ponsatí, Optimal robust bilateral trade: Risk neutrality, Journal of Economic Theory, Volume 163, May 2016, Pages 276-287, ISSN 0022-0531, (
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:67587
Deposited By: George Porter
Deposited On:02 Jun 2016 22:30
Last Modified:03 Oct 2019 10:07

Repository Staff Only: item control page